# SDR AWXA200600634

- Difficulty date: December 21, 2005
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 64,218 hours, 25,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N536654
- Condition: Corroded
- Location: Fuslage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C08 CHECK DISCOVERED CORROSION, LEVEL 2 EXFOLIATION, ON LOWER SURFACE OF FLOOR SUPPORT CHANNEL FOR FORWARD CARGO DOOR SILL.  CORROSION ADJACENT TO ATTACH FASTENER HOLES AT BL 20R, BS 615, WL 160.  CORROSION OUT OF SRM LIMITS.  MAINTENANCE REMOVED FWD CARGO DOOR SILL FROM BS 560 TO BS 640 IAW BOEING SRM 51-40-02-OG.  FABRICATED DOUBLER. INSTALLED FABRICATED DOUBLER IAW BOEING SRM 53-40-02.  INSTALLED NEW SIDE PANEL ASSEMBLY AT BL 20R, BS 615, WL 160 IAW BOEING SRM 51-40-02.
